CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Stability of Rarefaction Waves to the 1D Compressible Navier-Stokes Equations with Density-Dependent Viscosity 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2011, 卷号: 36, 期号: 4, 页码: 602-634
Authors:  Jiu, Quansen;  Wang, Yi;  Xin, Zhouping
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Density-dependent Navier-Stokes equations  Rarefaction wave  Stability  Weak solution  
REGULARITY AND GLOBAL STRUCTURE OF SOLUTIONS TO HAMILTON-JACOBI EQUATIONS II. CONVEX INITIAL DATA 期刊论文
JOURNAL OF HYPERBOLIC DIFFERENTIAL EQUATIONS, 2009, 卷号: 6, 期号: 4, 页码: 709-723
Authors:  Zhao, Yinchuan;  Tang, Tao;  Wang, Jinghua
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Hamilton-Jacobi equations  Hopf's formula (II)  global structure  singularity point